# SDR DALA2024122011877

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0716939) PUNCTURE LOCATED ON FRAME ON FWD CARGO AFT BULKHEAD STA 500L, LBL 23 AND WL 155. REPAIRED FRAME ON FWD CARGO AFT BULKHEAD STA 500L, LBL 23 AND WL 155 PER B737-900 SRM 53-30-07-2R-1.
